# SDR IPXA2016020899004

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 45,990 hours, 14,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 284T041815
- Condition: Corroded
- Location: Apu Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY SUPPORT STRUCTURE CORRODED FROM PAST BATTERY FLUID SPILL.  REPAIRED IAW EO B767-5320-59849-A.
